If the inline PDF is not rendering correctly, you can download the PDF file here.
 C. Ciliberto and R. Miranda: “Interpolations on curvilinear schemes”, J. Algebra, Vol. 203, (1998), pp. 677–678. http://dx.doi.org/10.1006/jabr.1997.7241
 Ph. Ellia and Ch. Peskine: “Groupes de points de P
2: caractere et position uniform”, In: Algebraic Geometry, Proceedings, L'Aquila 1988, pp. 111–116, Lect. Notes in Math. 1417, Springer-Verlag, 1990.
 G. Fatabbi and A. Lorenzini: “On a sharp bound for the regularity index of any set of fat points”, J. Pure Appl. Algebra, Vol. 161, (2001), pp. 91–111. http://dx.doi.org/10.1016/S0022-4049(00)00083-9
 A.V. Geramita, P. Maroscia, L. Roberts: “The Hilbert function of a reduced k-algebra”, J. London Math. Soc., Vol. 28, (1993), pp. 443–452.
 P.V. Thiên: “Segre bound for the regularity index of fat points in P
3”, J. Pure Appl. Alg., Vol. 151, (2000), pp. 197–214. http://dx.doi.org/10.1016/S0022-4049(99)00055-9
Open Mathematics is a fully peer-reviewed, open access, electronic journal that publishes significant and original works in all areas of mathematics. The journal publishes both research papers and comprehensive and timely survey articles. Open Math aims at presenting high-impact and relevant research on topics across the full span of mathematics.